MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PUMP MMT-1715KM 630G 3ML BLACK MEDI  ; AUTOMATED INSULIN DOSING, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. PUMP MMT-1715KM 630G 3ML BLACK MEDI  ; AUTOMATED INSULIN DOSING, THRESHOLD SUSPEND
Model Number MMT-1715KM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2019
Type of Reportable Event Malfunction
Event or Problem Description
Information received by medtronic indicated that the customer reported clip does not stay on the pump.Troubleshooting was performed and found damage on the groove at the back of the insulin pump.No harm requiring medical intervention was reported.Customer was advised to discontinue the use of insulin pump and product was returned for analysis.
 
Additional Manufacturer Narrative
(b)(4).Pump was received with a critical pump error (open book image) alarm.Unable to perform the displacement test, rewind test, prime/seating test, basic occlusion test, force sensor test, occlusion test, sleep current measurement test, active current measurement test and self test due to critical pump error (open book image) alarm.Pump was cut open to perform visual inspection and found moisture damage on the pcba 1, pcba 2, force sensor, motor, corroded battery tube, and harness assembly vibrator.Successfully utilized crest and thus to download history files, traces and comlink3 files.Critical pump error (open book image) alarm confirmed and was triggered by a pump error 35 fatal alarm confirmed in the history files on (b)(6) 2023 09:35:00.000 due to moisture damage on the force sensor.Test p-cap and reservoir locked properly into reservoir compartment during testing.The following were noted during visual inspection: battery tube threads - cracked, scratched case, cracked keypad overlay, missing o-ring (reservoir tube), missing display window/cover, broken reservoir tube lip, detached retainer, cracked case-corner of belt clip rails, pillowing keypad overlay, corroded battery tube, corroded home switch.Critical pump error (open book image) alarm confirmed due to moisture damage on the force sensor.Pump error 35 alarm confirmed due to moisture damage.Cosmetic damage confirmed at the back of the pump.Medtronic, inc.(medtronic) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Medtronic objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
PUMP MMT-1715KM 630G 3ML BLACK MEDI  
Common Device Name
AUTOMATED INSULIN DOSING, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*   00777-3869
Manufacturer Contact
justin ellis
ceiba norte ind. park #50 road
juncos 00777--386
*   00777-3869
7635265677
MDR Report Key17323821
Report Number2032227-2023-237052
Device Sequence Number12426660
Product Code OZO
UDI-Device Identifier00643169873834
UDI-Public(01)00643169873834
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P150001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-1715KM
Device Catalogue NumberMMT-1715KM
Device Lot NumberHG2Q2JA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2023
Initial Report FDA Received Date07/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/31/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age61 YR
Patient SexMale
Patient Weight114 KG